# SDR 2002UALA00417

- Difficulty date: March 11, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BODY STATION 188 FRAME CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR ANGLE.
